# SDR SWAA2021071279718

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD CORNER THRESHOLD IS CRACKED ; / [01] WELDED CRACK ON FCB;FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT #1131216 IAW SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4). WELDING MACHINE CAL I.D. E10583; S/N KJ256554; [02] VERIFIED WELDED CRACK ON FCB;FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT #1131216 IAW SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4).  WELDING MACHINE CAL I.D. E10583; S/N KJ256554; [03] DYE PENETRANT INSPECTED WELD PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIP ID# ATS2561-1;2;3; [04] SANDED THE WELD REPAIRED AREA IAW SRM 53-30-15-2R-1 PARA 4.B.(5); [05] VERIFIED SANDED THE WELD REPAIRED AREA IAW SRM 53-30-15-2R-1 PARA 4.B.(5); [06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FWD CARGO FORWARD CORNER THRESHOLD IAW SRM 53-30-15-2R-1; [07] VERIFIED APPLICATION OF PRIMER AND SRM 53-30-15-2R-1 IS COMPLETE.
